Ruin probabilities in classical risk models with gamma claims

Constantinescu, DC ORCID: 0000-0002-5219-3022, Samorodnitsky, G and Zhu, WEI
(2018) Ruin probabilities in classical risk models with gamma claims. Scandinavian Actuarial Journal, 2018 (7). pp. 555-575.

[img] Text
GammaClaims_accepted.pdf - Author Accepted Manuscript

Download (361kB)


In this paper, we provide three equivalent expressions for ruin probabilities in a Cramér–Lundberg model with gamma distributed claims. The results are solutions of integro-differential equations, derived by means of (inverse) Laplace transforms. All the three formulas have infinite series forms, two involving Mittag–Leffler functions and the third one involving moments of the claims distribution. This last result applies to any other claim size distributions that exhibits finite moments.

Item Type: Article
Uncontrolled Keywords: ruin probability, Mittag-Leffler function, gamma distribution, Laplace transform
Depositing User: Symplectic Admin
Date Deposited: 21 Nov 2017 10:32
Last Modified: 19 Jan 2023 06:50
DOI: 10.1080/03461238.2017.1402817
Related URLs: